2 doctors weighed in:

Could a swollen upper lip be an allergic reaction to blood pressure med?

2 doctors weighed in
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Yes

Particularly with medications called ace inhibitors such as Lisinopril - pretty much any blood pressure medication whose generic name ends in -pril.
You need to see the physician who prescribed it, so you can be switched to another medication - if you just stop taking it without substituting another drug, your blood pressure will go back up.

In brief: Yes

Particularly with medications called ace inhibitors such as Lisinopril - pretty much any blood pressure medication whose generic name ends in -pril.
You need to see the physician who prescribed it, so you can be switched to another medication - if you just stop taking it without substituting another drug, your blood pressure will go back up.
Dr. Gary Steven
Dr. Gary Steven
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors